# SDR DALA2024032003544

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rlb/Lbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0250711) AFT WET AREA MULTIPLE CORROSION AT FLOOR BEAM STA 986 RBL 45 TO LBL 45 WL 208. REMOVED AND REPLACED DAMAGED T-CHORD SECTION AND PERVIOUS REPAIR PARTS ON AFT WET AREA AT FLOOR BEAM STA 986 RBL 45 TO LBL 45 WL 208 I.A.W B737 SRM 53-70-51-2R REPAIR 4.
